# SDR AWKA201702080001

- Difficulty date: February 2, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N767XJ
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 15,616 hours, 9,149 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 97082337
- Condition: Failed
- Location: Cockpit
- Part time: 15,514 hours, 9,091 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

DURING CRUISE AT FL470, FLIGHT CREW NOTED THAT THE PILOT’S PFD (DU1) FLASHED, WENT BLACK AND PRODUCED SMOKE. CREW DONNED THEIR O2 MASKS, SWITCHED THE PILOT’S PRIMARY FLIGHT INSTRUMENTS OVER TO DU2 AND STARTED A NORMAL DESCENT. WHILE ON DESCENT THE SMOKE CLEARED AND THE CREW DETERMINED THAT THE DU1 WAS INOPERATIVE AND THERE WAS NO FIRE OBSERVED COMING FROM THE UNIT, SO THE CREW LEVELED OFF AT FL410 AND CONTINUED TO THEIR DESTINATION. AFTER PERFORMING CHECKS OF THE WIRING BETWEEN THE CIRCUIT BREAKER AND PFD1, MAINTENANCE CONCLUDED THAT THE WIRING WAS IN SATISFACTORY CONDITION. PFD1 (P/N: 7014300-901) WAS REPLACED WITH A MODIFIED UNIT; OPERATIONAL CHECK WAS NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
